# SDR AALA202209296528

- Difficulty date: September 8, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Bs 947-962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN AFT ENTRY FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN BS 947 AND BS 962, AT LBL 25. REPLACED INTERCOSTAL PER SRM 53-70-51.
